# SDR CALA2013101892168

- Difficulty date: October 18, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 60,325 hours, 6,926 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1480 FUSELAGE SKIN CORRODED S12-19R.  REMOVED DAMAGE, FABRICATED & INSTALLED REPAIR PARTS IAW ECRA 5330-04714.
